MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES TOWEL: OR BLU 80/CS; OR TOWEL

MEDICAL ACTION INDUSTRIES TOWEL: OR BLU 80/CS; OR TOWEL
Model Number 704-B
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this event was not returned for evaluation.The complaint or towel blue part number 704-b is manufactured by jianerkang medical co., ltd.(fda registration 9616874).A follow-up report will be provided upon conclusion of investigation and response by the supplier.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The product is shedding and leaving fibers on the heparinized saline bowls and the sterile table.These fibers get caught on wires and catheters and can potentially enter the vessels where the catheters and wires need to go through.Additional questions regarding patient impact and incident were asked on (b)(6) 2024.No further details have been provided to-date.
 
Additional Manufacturer Narrative
A photo was received confirming the customer¿s observation.Three attempts were made to obtain additional information on august 9, 2024, august 13, 2024, and august 15, 2024, from the customer.No additional information has been received.At the time of complaint receipt, we had no inventory of the complaint lot for further analysis.The complaint lot has shipped to various customers with no additional reports at this time.The supplier, (b)(6).Has processes in place to limit lint presence as much as possible given the cotton fiber construction.Excess lint may have been missed during the inspection process which occurs during the folding process.(b)(6)., ltd.Has communicated with the staff about lint removal for heightened awareness.Based on trending analysis, the complaint appears to be more isolated than widespread issue.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
TOWEL: OR BLU 80/CS
Common Device Name
OR TOWEL
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
JIANERKANG MEDICAL CO., LTD.
no.1, jianerkang road
zhixi town industrial zone jintan district
changzhou city jiangsu, china 21325 1
CH   213251
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key20086709
Report Number1030451-2024-00019
Device Sequence Number7664190
Product Code PUI
UDI-Device Identifier50809160000418
UDI-Public50809160000418
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number704-B
Device Catalogue Number704-B
Device Lot Number2404JK403B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown